# SDR AALA20001398

- Difficulty date: August 7, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FITTING AT AFT CARGO DOOR OPENING LOWER AFT CORNER AT L28R STATION 1212.  INSTALLED NEW FITTING AT AFT CARGO DOOR OPENING LOWER AFT CORNER AT L28R STATION 1212.  AS PER MM 20-10-15-2 AND SRM 51-10-4.  (M)
